# SDR AALA202404043340

- Difficulty date: February 14, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 66,197 hours, 33,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Frms 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON SHEAR PLATE LOCATED ON STR 23L BETWEEN FR 69 AND FR 70 IN AFT GALLEY AREA. REPLACED SHEAR PLATE PER SRM A320 51-42-11-801.
